# SDR CALA2025101309967

- Difficulty date: October 11, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 62,733 hours, 20,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE - MID CABIN EMERGENCY LIGHTS WILL NOT STAY ON FOR 60 SECONDS. ATTEMPTED TO CHARGE BATTERY PACKS WITH NO HELP. REF FIM 33-51-01-103.1 FOR ASSOCIATED LIGHTS TO BATTERY. SUSPECT BATTERY PACK M11613 AND M11612.  SUSPECTED BATTERY PACK PN ABS-D717-01-100.  REMOVED AND REPLACED EMERGENCY BATTERY PACKS AT LOCATIONS M11612, M11613, AND M11486 REF AMM 33-51-07-902-005-002, OPS TEST OK.
